C   Z   A   S   O   P   I   S   M   A        E   L   E   K   T   R   O   N   I   C   Z   N   E        A   G   H English Version  




Vol. 30/4 (2010)

Strona redakcyjna
Spis treści
Instruction for authors

Narcisa C. Apreutesei

Necessary optimality conditions for predator-prey system with a hunter population
Opuscula Math. 30 (2010), 389-397   Pełny tekst/Article:   pdf  pdf  (133kB)

Marina Blizorukova, Vyacheslav Maksimov

On some dynamical reconstruction problems for a nonlinear system of the second-order
Opuscula Math. 30 (2010), 399-410   Pełny tekst/Article:   pdf  pdf  (207kB)

Bapurao C. Dhage, Sotiris K. Ntouyas

Existence and attractivity results for nonlinear first order random differential equations
 Opuscula Math. 30 (2010), 411-429   Pełny tekst/Article:   pdf  pdf  (181kB)

E. M. Elsayed

On the global attractivity and the periodic character of a recursive sequence
Opuscula Math. 30 (2010), 431-446   Pełny tekst/Article:   pdf  pdf  (118kB)

Johnny Henderson, Xueyan Liu, Jeffrey W. Lyons, Jeffrey T. Neugebauer

Right focal boundary value problems for difference equations
Opuscula Math. 30 (2010), 447-456   Pełny tekst/Article:   pdf  pdf  (132kB)

Dominik Mielczarek

Minimal and co-minimal projections in spaces of continuous functions
Opuscula Math. 30 (2010), 457-464   Pełny tekst/Article:   pdf  pdf  (124kB)

Liu Min, Shih-sen Chang, Ping Zuo

An algorithm for finding a common solution for a system of mixed equilibrium problem, quasi-variational inclusion problem and fixed point problem of nonexpansive semigroup
Opuscula Math. 30 (2010), 465-484   Pełny tekst/Article:   pdf  pdf  (209kB)

Gurucharan Singh Saluja

Convergence theorems for strictly asymptotically pseudocontractive mappings in Hilbert spaces
Opuscula Math. 30 (2010), 485-494   Pełny tekst/Article:   pdf  pdf  (137kB)

Agnieszka Siluszyk

On the relative equilibrium configurations in the planar five-body problem
Opuscula Math. 30 (2010), 495-506   Pełny tekst/Article:   pdf  pdf  (201kB)

JinRong Wang, W. Wei, YanLong Yang

On some impulsive fractional differential equations in Banach spaces
Opuscula Math. 30 (2010), 507-525   Pełny tekst/Article:   pdf  pdf  (196kB)

edited by Mariusz Meszka

Research problems from the 18th Workshop ‘3in1’ 2009
Opuscula Math. 30 (2010), 527-532   Pełny tekst/Article:   pdf  pdf  (110kB)

  footerAGH All rights reserved © 2007-2019 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie